Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 35, NWS Indianapolis, IN

April 8, 202011 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 8, 2020, 8:59 PM EDT for 11 counties in Indiana. It was in force for 46 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 8:59 PM EDT (00:59 UTC)
Expired
Apr 8, 2020, 9:45 PM EDT
In force
46 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
80.0 mph

Counties Bartholomew County, IN, Brown County, IN, Daviess County, IN, Greene County, IN, Jackson County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN

The radar

The Evansville,IN radar (KVWX), 94 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 9:09 PM EDTTSTM WND GST 70Bicknell, IN
Apr 8, 9:13 PM EDTHAIL 0.54 S Whitehall, INREPORT FROM MPING: HALF-INCH (0.50 IN.).
Apr 8, 9:18 PM EDTTSTM WND DMG4 S Bruceville, INREPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN.
Apr 8, 9:18 PM EDTHAIL 14 S Bruceville, INREPORT FROM MPING: QUARTER (1.00 IN.).
Apr 8, 9:20 PM EDTTSTM WND GST 663 Se Odon, IN
Apr 8, 9:20 PM EDTHAIL 0.251 Se Bloomington, INVERY SPORADIC FOR ABOUT ONE MINUTE.
Apr 8, 9:25 PM EDTTSTM WND DMG3 Sw Woodview Hills, INPOWER FLASHES, SPARKS FROM POLE OUTSIDE PROPERTY.
Apr 8, 9:25 PM EDTTSTM WND DMGLoogootee, INTHREE HOUSES WITH SIGNIFICANT DAMAGE AND ONE BUSINESS WITH ROOF DAMAGE. TIME ESTIMATED BY RADAR.
Apr 8, 9:30 PM EDTTSTM WND DMGShoals, INTRAILER HOME ROLLED BY WIND. TIME ESTIMATED BY RADAR.
Apr 8, 9:31 PM EDTTSTM WND GST 774 E Silverville, INCORRECTS PREVIOUS TSTM WND GST REPORT FROM 4 E SILVERVILLE. SIGNIFICANT DAMAGE IN FAYETTEVILLE. POWER LINES ARE DOWN, ROOFS BADLY DAMAGED, AND LARGE TREES ARE DOWN. METAL CHIMNEY AT THE INDIAN CREEK VOLUNTEER FIRE DEPARTMENT IS BENT. PERSONAL WEATHER STATION R
Apr 8, 9:37 PM EDTHAIL 1.253 Sw Woodview Hills, INWILL NOT APPEAR IN PRODUCTS. QUARTER TO HALF DOLLAR SIZE HAIL WITH MODERATE GROUND COVERAGE WITH SECOND STORM.
Apr 8, 9:46 PM EDTTSTM WND GST 774 E Silverville, INSIGNIFICANT DAMAGE IN FAYETTEVILLE. POWER LINES ARE DOWN, ROOFS BADLY DAMAGED, AND LARGE TREES ARE DOWN. METAL CHIMNEY AT THE INDIAN CREEK VOLUNTEER FIRE DEPARTMENT IS BENT. PERSONAL WEATHER STATION RECORDED 77 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 7:24 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1980 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-120 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

114 
WUUS53 KIND 090059
SVRIND
INC005-013-027-055-071-083-093-101-105-109-119-090145-
/O.NEW.KIND.SV.W.0035.200409T0059Z-200409T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
859 PM EDT Wed Apr 8 2020

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Monroe County in south central Indiana...
  South central Morgan County in central Indiana...
  Brown County in south central Indiana...
  Southern Bartholomew County in central Indiana...
  Central Knox County in southwestern Indiana...
  Southeastern Owen County in west central Indiana...
  Martin County in southwestern Indiana...
  Eastern Greene County in southwestern Indiana...
  Lawrence County in south central Indiana...
  Jackson County in south central Indiana...
  Daviess County in southwestern Indiana...

* Until 945 PM EDT.

* At 859 PM EDT, severe thunderstorms were located along a line
  extending from 7 miles northwest of Bloomington to 11 miles south
  of Linton to near St. Francisville, moving southeast at 60 mph.

  These are very dangerous storms.

  HAZARD...80 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations impacted include...
  Bloomington, Columbus, Vincennes, Seymour, Bedford, Washington,
  Brownstown, Bloomfield, Nashville, Shoals, Ellettsville, Mitchell,
  Bicknell, Loogootee, Odon, Oolitic, Medora, Elnora, Monroe City and
  Elizabethtown.

This includes Interstate 65 between mile markers 54 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for central, south
central, southeastern, southwestern and west central Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3850 8706 3854 8711 3852 8715 3855 8721
      3851 8730 3854 8735 3854 8743 3850 8750
      3855 8766 3889 8717 3940 8654 3913 8573
      3913 8580 3906 8580 3876 8614 3877 8628
      3869 8631 3869 8668 3853 8668 3849 8695
TIME...MOT...LOC 0059Z 294DEG 54KT 3926 8658 3887 8714 3858 8759 

HAIL...1.00IN
WIND...80MPH
 
$$

Beach
2 follow-up statements
144 
WWUS53 KIND 090116
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
916 PM EDT Wed Apr 8 2020

INC109-119-090125-
/O.CAN.KIND.SV.W.0035.000000T0000Z-200409T0145Z/
Morgan IN-Owen IN-
916 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MORGAN AND
SOUTHEASTERN OWEN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for central, south
central, southeastern, southwestern and west central Indiana.

LAT...LON 3850 8706 3854 8711 3852 8715 3855 8721
      3851 8730 3854 8735 3854 8743 3850 8750
      3855 8766 3889 8717 3934 8640 3913 8574
      3913 8580 3906 8580 3876 8614 3877 8628
      3869 8631 3869 8668 3853 8668 3849 8695
TIME...MOT...LOC 0115Z 270DEG 54KT 3919 8629 3880 8685 3851 8730 

$$

INC005-013-027-055-071-083-093-101-105-090145-
/O.CON.KIND.SV.W.0035.000000T0000Z-200409T0145Z/
Monroe IN-Brown IN-Bartholomew IN-Knox IN-Martin IN-Greene IN-
Lawrence IN-Jackson IN-Daviess IN-
916 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR MONROE...BROWN...SOUTHERN BARTHOLOMEW...CENTRAL KNOX...MARTIN...
SOUTHEASTERN GREENE...LAWRENCE...JACKSON AND DAVIESS COUNTIES...

At 915 PM EDT, severe thunderstorms were located along a line
extending from near Nashville to 9 miles north of Shoals to
Petersburg, moving east at 60 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Bloomington, Columbus, Vincennes, Seymour, Bedford, Washington,
Brownstown, Bloomfield, Nashville, Shoals, Ellettsville, Mitchell,
Bicknell, Loogootee, Odon, Oolitic, Medora, Elnora, Monroe City and
Elizabethtown.

This includes Interstate 65 between mile markers 54 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for central, south
central, southeastern, southwestern and west central Indiana.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3850 8706 3854 8711 3852 8715 3855 8721
      3851 8730 3854 8735 3854 8743 3850 8750
      3855 8766 3889 8717 3934 8640 3913 8574
      3913 8580 3906 8580 3876 8614 3877 8628
      3869 8631 3869 8668 3853 8668 3849 8695
TIME...MOT...LOC 0115Z 270DEG 54KT 3919 8629 3880 8685 3851 8730 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
 
$$

Beachler
804 
WWUS53 KIND 090139
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
939 PM EDT Wed Apr 8 2020

INC027-055-083-105-090148-
/O.CAN.KIND.SV.W.0035.000000T0000Z-200409T0145Z/
Monroe IN-Knox IN-Greene IN-Daviess IN-
939 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR MONROE...CENTRAL KNOX...
SOUTHEASTERN GREENE AND DAVIESS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for central, south
central, southeastern and southwestern Indiana.

LAT...LON 3850 8692 3872 8692 3878 8668 3899 8635
      3899 8632 3901 8632 3921 8600 3913 8574
      3913 8580 3906 8580 3876 8614 3878 8618
      3877 8628 3869 8631 3869 8668 3853 8668
      3853 8683 3851 8690
TIME...MOT...LOC 0138Z 270DEG 54KT 3906 8591 3867 8647 3838 8692 

$$

INC005-013-071-093-101-090145-
/O.CON.KIND.SV.W.0035.000000T0000Z-200409T0145Z/
Brown IN-Bartholomew IN-Martin IN-Lawrence IN-Jackson IN-
939 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHEASTERN BROWN...SOUTHERN BARTHOLOMEW...SOUTHERN MARTIN...
LAWRENCE AND JACKSON COUNTIES...

At 938 PM EDT, severe thunderstorms were located along a line
extending from 6 miles north of Seymour to 7 miles north of Paoli to
Jasper, moving east at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Columbus, Seymour, Bedford, Brownstown, Shoals, Mitchell, Loogootee,
Medora, Elizabethtown, Jonesville, Heltonville, Norman, Waymansville,
Huron, Tunnelton, Freetown, Lacy, Vallonia, Spurgeons Corner and
Azalia.

This includes Interstate 65 between mile markers 54 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for central, south
central, southeastern and southwestern Indiana.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3850 8692 3872 8692 3878 8668 3899 8635
      3899 8632 3901 8632 3921 8600 3913 8574
      3913 8580 3906 8580 3876 8614 3878 8618
      3877 8628 3869 8631 3869 8668 3853 8668
      3853 8683 3851 8690
TIME...MOT...LOC 0138Z 270DEG 54KT 3906 8591 3867 8647 3838 8692 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

Beachler

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 8:12 PM EDT, 47 minutes earlier.

Area forecast discussion, Apr 8, 8:12 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
Issued by National Weather Service Northern Indiana
812 PM EDT Wed Apr 8 2020

.UPDATE...
The SYNOPSIS and AVIATION Section have been updated below.

&&

.SYNOPSIS...
Issued at 810 PM EDT Wed Apr 8 2020

A complex of showers and thunderstorms will continue to
overspread central Indiana through the remainder of the evening,
tapering off from west to east late this evening into the early
overnight. These storms will likely be strong to severe as they
race across the area this evening with very strong wind gusts and
some hail. In the aftermath of the front, much cooler than normal
weather will be in place for much of the next week with chances
for rain tomorrow and again early next week. A few rumbles of
thunder will be possible at times as well.

&&

.NEAR TERM /This Evening and Tonight/...

Issued at 306 PM EDT Wed Apr 8 2020

Not much has changed since the mid-morning update with a
significant risk for severe weather late this evening and tonight,
especially across SW Indiana. A strong upper level low pressure
system is moving across southern Canada with an associated surface
cold front that is expected to pass through central Indiana
tonight. Ahead of the front, a complex of severe thunderstorms is
expected to move through the area between 8 PM and midnight.

Ample forcing will be in place this evening and with 0-6 km shear
in excess of 50 kts and low level helicity in the range of
100-300 m^s/s^s, large hail, damaging winds, and isolated QLCS
tornadoes are possible if not likely across portions of SW
Indiana. The only major inhibitor for severe weather is
instability with ongoing mixing of surface moisture which could
limit the CAPE. Surface mixing will also raise LCLs and help
lessen the tornado risk With that said, low level lapse rates will
be between 8 and 9 C/km which will allow for efficient mixing
down of thunderstorm winds by this evening. Moisture at points
along and north of I-74 will be marginal at best with lower
confidence in severe weather.

All in all, the potential is there for a brief period of
significant severe weather, especially across southwest Indiana
with lower chances the further northeast. As the system progresses
further into Indiana, the risk for hail lessens and the risk for
damaging winds increases.

As we move into the overnight hours, the story changes to the
potential for gusty winds as skies begin to clear. Winds are
likely to gust in excess of 25-30 mph at times with stronger winds
during the day tomorrow. Skies will gradually clear with lows
dropping into the low to mid 40s.

&&

.SHORT TERM /Thursday through Saturday/...

Issued at 306 PM EDT Wed Apr 8 2020

Much of the day tomorrow and through the short term will be dry
and cold with very strong cold air advection in place in the
aftermath of the low pressure system that will bring severe
weather tonight. Strong pressure gradients and mostly clear skies
during the morning hours will allow winds to gust upwards of 30 to
40 mph at times. A few rain showers are possible during the
afternoon hours with a bit of snow and graupel potentially mixing
in across the northern counties as steep low level lapse rates
will allow for effective evaporative cooling.

After tomorrow, the focus then turns to the potential for frosts
and freezes as many of the nights will be dropping into the low to
mid 30s going forward. Thursday night has the potential for a
freeze in spots with clear skies and effective radiational
cooling. Winds will likely remain too high for anything other than
very patchy frost. As we move into Friday night, conditions will
be more favorable and areas to widespread frost are likely.

Highs will range from the upper 40s to low 50s on Thursday and
Friday to the mid to upper 50s on Saturday. Lows will drop into
the low to mid 30s Thursday night and Friday night.

&&

.LONG TERM /Saturday night through Wednesday/...

Issued at 306 PM EDT Wed Apr 8 2020

A cooler than normal pattern continues into the long term period
with northwesterly flow finally breaking by the weekend. Models
and ensembles are showing a stronger and more consistent signal
for rain Sunday night into Monday as an upper level low pressure
system tracks across the Ohio Valley. The heaviest axis of rain
looks to still stay south of the forecast area, but may change as
time moves forward. This system exits the area Monday night with
another shot of cold air and possibly a few snowflakes Monday
night and Tuesday night. Confidence remains very low in this
occurring with medium to high confidence in the need for frost
advisories/freeze warnings at times next week.

Temperatures will be below to much below average for much of the
period.

&&

.AVIATION /Discussion for 09/00Z TAF Issuance/...

Issued at 810 PM EDT Wed Apr 8 2020

Showers and thunderstorms upstream have merged into a convective
complex across east central Illinois and west central Indiana.
The organization of this convective complex and initially dry low
levels will promote some very strong wind gusts, possibly greater
than 50 knots for a brief time. Have included 40 knot gusts at
terminals in what appears to be a 2 hour window for strongest
thunderstorm activity, but brief localized stronger gusts in
excess of 50 knots will be possible with the thunderstorms. Fast
movement of this line should diminish convective threat in the
01Z-04Z time period from northwest to southeast. Strong post-
frontal northwest winds are also expected late evening/overnight
with some gusts in excess of 30 knots possible for a time. Deep
mixing will promote strong winds through the day Thursday. Another
short wave may produce some diurnally enhanced isolated-
scattered showers Thursday afternoon, but will defer mention at
this time with some uncertainties remaining regarding
timing/coverage.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Marsili/White
NEAR TERM...White
SHORT TERM...White
LONG TERM....White
AVIATION...Marsili
Hazardous weather outlook, Apr 8, 1:18 PM EDT, 7 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
118 PM EDT Wed Apr 8 2020

INZ021-028>031-035>049-051>057-060>065-067>072-091730-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
118 PM EDT Wed Apr 8 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Thunderstorms are expected tonight. Some storms may be
severe.

Hazards: Damaging winds, large hail, isolated tornadoes, lightning,
heavy rain.

Timing: Highest severe threat will be from 800 PM to 1200 AM EDT.

Discussion: A cold front will move through the area tonight bringing
showers and thunderstorms. Severe storms are possible, with areas
southwest of a Terre Haute to Seymour line seeing the highest chances
for severe weather. Remain weather aware today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Outlook: Breezy conditions are expected Thursday with gusts over 35
mph possible. Thunderstorms are possible over all or parts of the
area Sunday afternoon through Monday.

Discussion: Much colder air will flow into the area on Thursday.
Gusty winds will accompany the colder air. Frost and freeze concerns
will be around Thursday and Friday nights, as well as early next
week. A low pressure system could bring a few thunderstorms Sunday
and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

.STORM MOTION STATEMENT...

The expected storm motion tonight is from the northwest at around 50
MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 8, 8:49 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
849 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             1 NE FISHERS            39.96N 86.02W
04/08/2020  U0.50 INCH       HAMILTON           IN   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

MK
Local storm report, Apr 8, 8:50 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
850 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             CARMEL                  39.97N 86.11W
04/08/2020  U0.75 INCH       HAMILTON           IN   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

MK
Local storm report, Apr 8, 8:51 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
851 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND GST     2 SE SPRING HILL        39.80N 86.18W
04/08/2020  M55 MPH          MARION             IN   PUBLIC

&&

MK
Local storm report, Apr 8, 8:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
857 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND GST     INDIANAPOLIS INT'L AIRP 39.73N 86.29W
04/08/2020  M71 MPH          MARION             IN   ASOS

&&

MK
Local storm report, Apr 8, 8:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
858 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     LINTON                  39.04N 87.16W
04/08/2020  E60 MPH          GREENE             IN   TRAINED SPOTTER

&&

MK
Local storm report, Apr 8, 8:59 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
859 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     3 S CENTERTON           39.47N 86.40W
04/08/2020                   MORGAN             IN   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

MK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:18 PM EDTSevere Thunderstorm WarningINDClay, Greene, Morgan, Owen, Parke, Putnam and 1 more42 min
Apr 8, 8:24 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Sullivan and 1 more36 min
Apr 8, 8:27 PM EDTSevere Thunderstorm WarningINDBartholomew, Boone, Hancock, Hendricks, Johnson, Marion and 4 more48 min
Apr 8, 8:46 PM EDTTornado WarningINDJohnson, Marion, Morgan, Shelby29 min
Apr 8, 8:47 PM EDTTornado WarningINDBrown, Johnson, Morgan28 min
Apr 8, 8:54 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Madison, Marion, Rush and 1 more51 min
Apr 8, 9:06 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more54 min
Apr 8, 9:07 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph43 min
Apr 8, 9:36 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings, Lawrence39 min
Apr 9, 9:12 AM EDTWind AdvisoryINDBoone, Carroll, Clinton, Delaware, Fountain, Hamilton and 14 more11 hr
Apr 9, 1:26 PM EDTFreeze WarningINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more20 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.